Controllability on the group of diffeomorphisms

A. A. Agrachev; M. Caponigro

Annales de l'I.H.P. Analyse non linéaire (2009)

  • Volume: 26, Issue: 6, page 2503-2509
  • ISSN: 0294-1449

How to cite


Agrachev, A. A., and Caponigro, M.. "Controllability on the group of diffeomorphisms." Annales de l'I.H.P. Analyse non linéaire 26.6 (2009): 2503-2509. <>.

author = {Agrachev, A. A., Caponigro, M.},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {controllability; diffeomorphisms; geometric control},
language = {eng},
number = {6},
pages = {2503-2509},
publisher = {Elsevier},
title = {Controllability on the group of diffeomorphisms},
url = {},
volume = {26},
year = {2009},

AU - Agrachev, A. A.
AU - Caponigro, M.
TI - Controllability on the group of diffeomorphisms
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2009
PB - Elsevier
VL - 26
IS - 6
SP - 2503
EP - 2509
LA - eng
KW - controllability; diffeomorphisms; geometric control
UR -
ER -


  1. [1] Agrachev A.A., Sachkov Yu.L., Control Theory from the Geometric Viewpoint, Springer-Verlag, Berlin, 2004, xiv+412 pp. Zbl1062.93001MR2062547
  2. [2] Chow W.-L., Über Systeme von linearen partiellen Differentialgleichungen erster Ordinung, Math. Ann.117 (1939) 98-105. Zbl65.0398.01MR1880JFM65.0398.01
  3. [3] Khesin B., Lee P., A nonholonomic Moser theorem and optimal mass transport, J. Symplectic Geom.7 (4) (2009) 1-34. Zbl1247.58005MR2551999
  4. [4] Kuranishi M., On everywhere dense imbedding of free groups in Lie groups, Nagoya Math. J.2 (1951) 63-71. Zbl0045.31003MR41145
  5. [5] Lobry C., Une propriété générique des couples de champs de vecteurs, Czechoslovak Math. J.22 (97) (1972) 230-237. Zbl0242.58007MR300305
  6. [6] Palis J., Smale S., Structural stability theorems, in: Global Analysis, Berkeley, CA, 1968, Proc. Sympos. Pure Math., vol. XIV, Amer. Math. Soc., 1970, pp. 223-231. Zbl0214.50702MR267603
  7. [7] Rashevsky P.K., About connecting two points of complete nonholonomic space by admissible curve, Uch. Zap. Ped. Inst. Libknehta2 (1938) 83-94. 
  8. [8] Sussmann H.J., Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc.180 (1973) 171-188. Zbl0274.58002MR321133
  9. [9] Thurston W., Foliations and groups of diffeomorphisms, Bull. Amer. Math. Soc.80 (1974) 304-307. Zbl0295.57014MR339267

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.